Unimodular triangulations of simplicial cones by short vectors

Autor(en): Bruns, Winfried 
von Thaden, Michael
Stichwörter: Mathematics; Simplicial cone; Stellar subdivision; Unimodular triangulation
Erscheinungsdatum: 2017
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES A
Volumen: 150
Startseite: 137
Seitenende: 151
Zusammenfassung: 
We establish a bound for the length of vectors involved in a unimodular triangulation of simplicial cones. The bound is exponential in the square of the logarithm of the multiplicity, and improves previous bounds significantly. The proof is based on a successive reduction of the highest prime divisor of the multiplicity and uses the prime number theorem to control the length of the subdividing vectors. (C) 2017 Elsevier Inc. All rights reserved.
ISSN: 00973165
DOI: 10.1016/j.jcta.2017.02.005

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric